MAUDE Adverse Event Report: ALPHATEC SPINE, INC. ARSENAL; SCREWDRIVER

ALPHATEC SPINE, INC. ARSENAL; SCREWDRIVER
Model Number 87011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the threaded distal tip of the screw driver collar sheared off during a case.There were no patient symptoms or complications reported as result of this event.
 
Additional Manufacturer Narrative
The device was returned for investigation.Visual inspection confirms the tip has broken off.The failure appears to be the result of excessive force over repeated use.Review of the device history record indicates there were no issues during the manufacture of this product that would contribute to this complaint condition.

Brand Name
ARSENAL
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key18535912
Report Number2027467-2023-00098
Device Sequence Number7558224
Product Code HXX
UDI-Device Identifier00844856069565
UDI-Public(01)00844856069565(10)MC4070501CR
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number87011
Device Catalogue Number87011
Device Lot NumberMC4070501CR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Initial Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown